Mathematical Journal of Okayama University volume64 issue1
2022-01 発行

Criteria for good reduction of hyperbolic polycurves

Nagamachi, Ippei Research Institute for Mathematical Sciences, Kyoto University
Publication Date
2022-01
Abstract
We give good reduction criteria for hyperbolic polycurves, i.e., successive extensions of families of curves, under some assumptions. These criteria are higher dimensional versions of the good reduction criterion for hyperbolic curves given by Oda and Tamagawa.
Keywords
good reduction,
hyperbolic curve,
polyucurve,
ètale fundamental group.
Comments
Mathematics Subject Classification. Primary 14H30; Secondary 14G20.